Please use this identifier to cite or link to this item:
Title: Adaptive fuzzy sliding mode control for SISO nonlinear systems
Authors: Ho, HF
Wong, YK
Rad, AB
Keywords: Lyapunov matrix equations
Adaptive control
Fuzzy control
Fuzzy logic
Nonlinear control systems
Parameter estimation
Variable structure systems
Issue Date: 2003
Publisher: IEEE
Source: The 12th IEEE International Conference on Fuzzy Systems, 2003 : FUZZ '03, 25-28 May 2003, v. 2, p. 1344-1349 How to cite?
Abstract: In this paper, we develop a fuzzy logic system with sliding mode control for unknown nonlinear system. First, an observer for unknown tracking error is designed to obtain a sliding surface. Furthermore, the fuzzy system are employed to approximate the unknown nonlinear functions with e-modification learning laws to ensure the boundedness of estimated parameters. It is proved that the overall adaptive scheme guarantees the ultimately bounded tracking in the Lyapunov sense. Simulation studies have shown that the propose control algorithm performs well in tracking performance.
ISBN: 0-7803-7810-5
DOI: 10.1109/FUZZ.2003.1206626
Appears in Collections:Conference Paper

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Feb 11, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.